# SDR CALA2017101303603

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 55,451 hours, 19,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AFT OF WHEEL WELL INOPERATIVE. REPLACED THE LAMPS IAW MM33-51-04-960-801. OPS CHECKED GOOD.
